# SDR USAA040720

- Difficulty date: September 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP, 1 INCH CRACK, FRAME TO LONGERON CLIP INTERIOR FUSELAGE, STA 344, STR 11R.  MFG AND INSTALLED REPLACEMENT CLIP IAW MFG DWG 69-38939.
